# SDR AALA201508279010

- Difficulty date: August 8, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347210420290
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, COUPLING AT FRAME 64 & -Y1292 HAS ELONGATED HOLE.  REPLACED COUPLING IAW SRM A319 51-72-11.
